Asymptotic error expansions for the finite element method for second order elliptic problems in R_N, N>=2, I: Local interior expansions
Artikel i vetenskaplig tidskrift, 2010

Our aim here is to give sufficient conditions on the finite element spaces near a point so that the error in the finite element method for the function and its derivatives at the point have exact asymptotic expansions in terms of the mesh parameter h, valid for h sufficiently small. Such expansions are obtained from the so-called asymptotic expansion inequalities valid in RN for N ≥ 2, studies by Schatz in [Math. Comp., 67 (1998), pp. 877-899] and [SIAM J. Numer. Anal., 38 (2000), pp. 1269-1293].


finite element method

similarity of subspaces

elliptic equations

Richardson extrapolation

asymptotic error expansion inequalities

local estimates


Mohammad Asadzadeh

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Alfred, H. Schatz

Cornell University

Wolfgang Wendland

Universität Stuttgart

SIAM Journal on Numerical Analysis

0036-1429 (ISSN) 1095-7170 (eISSN)

Vol. 48 5 2000-2017





Mer information

Senast uppdaterat